# SDR 2001FA0000187

- Difficulty date: August 10, 2001
- Submitted: August 10, 2001
- Operation: General aviation
- Aircraft: N441JC
- Make and model: Cessna 441
- Aircraft serial: 4410156
- Aircraft time: 5,415 hours, 5,356 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE LEFT CANTED RIB CAP P/N 5722206-1 WAS FOUND CRACKED APPROXIMATELY 1 INCH AFT OF THE FORWARD WING SPAR.  WHILE REPAIRING THIS CRACK THE UPPER WING TO FUSELAGE CLOSEOUT ANGLE P/N 5720001-3 WAS FOUND CRACKED.  THESE CLOSEOUT ANGLES CANNOT BE SEEN UNLESS THE WING TO FUSELAGE FAIRINGS ARE REMOVED AND THUS ARE NEVER INSPECTED DURING NORMAL MAINTENANCE.
